# SDR AWXA200500472

- Difficulty date: April 19, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 24,999 hours, 9,584 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: VFT300A1
- Part serial: 1175
- Condition: Malfunctioned
- Location: Zone 126
- Part time: 23,208 hours, 9,500 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH - AIR TURN BACK - FLT 0103 - ON DEPARTURE OUT OF IAH EN ROUTE FOR LAS RECEIVED UPPER ECAM MESSAGE FOR AVIONICS VENT FAULT, EXTRACT VALVE INDICATED FULL OPEN NOT ALLOWING AIRCRAFT TO PRESSURIZE, TURNED BACK TO IAH AND LANDED WITHOUT FURTHER EVENT.  MAINTENANCE REMOVED AND REPLACED SKIN AIR OUTLET VALVE IAW T/C R2A211301, OPERATIONAL CHECK WAS GOOD.  FUNCTIONAL TEST OF SKIN AIR VALVE SN 1175 CONFIRMED REASON FOR REMOVAL FINDING THAT ACTUATOR UNIT WAS JAMMING CAUSING TORQUE LIMITER TO SLIP.  REPLACED ACTUATOR AND RE-ACCOMPLISHED FUNCTIONAL TEST IAW CMM 21-26-53 REV. 6.
